Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
High-velocity features: a ubiquitous property of type Ia supernovae
Authors: Mazzali, P. A.; Benetti, S.; Altavilla, G.; Blanc, G.; Cappellaro, E.; Elias-Rosa, N.; Garavini, G.; Goobar, A.; Harutyunyan, A.; Kotak, R.; Leibundgut, B.; Lundqvist, P.; Mattila, S.; Mendez, J.; Nobili, S.; Pain, R.; Pastorello, A.; Patat, F.; Pignata, G.; Podsiadlowski, Ph.; Ruiz-Lapuente, P.; Salvo, M.; Schmidt, B. P.; Sollerman, J.; Stanishev, V.; Stehle, M.; Tout, C.; Turatto, M.; Hillebrandt, W.
Date of Publication (YYYY-MM-DD): 2005-04-10
Title of Journal: The Astrophysical Journal
Volume: 623
Issue / Number: 1
Start Page: L37
End Page: L40
Document Type: Article
ID: 219653.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.